# SDR AALA20160329013

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 21,102 hours, 8,103 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 35008307
- Part serial: 0552
- Condition: Faulty
- Location: Overheat Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING TAKEOFF, MASTER CAUTION ILLUMINATED WITH, APU DETECTOR INOPERATIVE LIGHT.  DURING CLIMB, MASTER CAUTION ILLUMINATED WITH ALL FIRE WARNING DETECTION LIGHTS.  FOUND UNIT M237 NOT SEATED IN RACK & MULTIPLE OPEN LOOP FAULTS.  R & R ENG & APU FIRE & OVERHEAT MODULE M279 IAW AMM 26-10-01 & COMPARTMENT OVERHEAT MODULE M237 IAW AMM 26-18-00.  SEE ALSO AALA 20160329008.
